| Model Number |
SC-692 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/12/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a procedure, when the surgeon was about to start the first stitch, with the needle in the needle driver, the needle came off the first thread.The second thread broke when the operating room nurse straightened the thread before handing it over to the surgeon.On the third thread, the staff tried to bend the thread, and it broke right away, it was brittle, and it was like breaking spaghetti.The thread did not break when the user was taking the device out of the package.The surgeon and the nurse saw what happened and removed the needle.There was no patient injury.
Additional Manufacturer Narrative
D10 concomitant medical products: sc-692, sc-692 caprosyn* 3-0 und 75cm c13 x36 (lot# d3j3195fy) sc-692, sc-692 caprosyn* 3-0 und 75cm c13 x36 (lot# d3j3195fy) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.